# SDR AALA201707059035

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 54,728 hours, 20,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT EMERGENCY EXIT LIGHT ABOVE 4L BROKE. REPLACED EXIT LENS COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
